PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 134 | 2 | 169-178
Tytuł artykułu

Norm continuity of $c_0$-semigroups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that a positive semigroup $T_t$ on $L_p(Ω,ν)$ with generator A and ||R(α + i β)|| → 0 as |β| → ∞ for some α ∈ ℝ is continuous in the operator norm for t>0. The proof is based on a criterion for norm continuity in terms of "smoothing properties" of certain convolution operators on general Banach spaces and an extrapolation result for the $L_p$-scale, which may be of independent interest.
Słowa kluczowe
Czasopismo
Rocznik
Tom
134
Numer
2
Strony
169-178
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-05-06
poprawiono
1998-10-23
Twórcy
autor
Bibliografia
  • [1] H. Alt, Lineare Funktionalanalysis, Springer, Berlin, 1992.
  • [2] J. Bergh and J. Löfström, Interpolation Spaces, Springer, Berlin, 1976.
  • [3] E. B. Davies, One-Parameter Semigroups, Academic Press, London, 1980.
  • [4] A. Driouich and O. El-Mennaoui, On the inverse formula of Laplace transforms, preprint.
  • [5] O. El-Mennaoui and K. J. Engel, On the characterization of eventually norm continuous semigroups in Hilbert space. Arc. Math. (Basel) 63 (1994), 437-440.
  • [6] O. El-Mennaoui and K. J. Engel, Towards a characterization of eventually norm continuous semigroups on Banach spaces, Quaestiones Math. 19 (1996), 183-190.
  • [7] J. Martinez and J. Mazon, $C_0$-semigroups norm continuous at infinity, Semigroup Forum 52 (1996), 213-224.
  • [8] J. van Neerven, The Asymptotic Behaviour of Semigroups of Linear Operators, Birkhäuser, Basel, 1996.
  • [9] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, 1983.
  • [10] L. Weis, A short proof for the stability theorem for positive semigroups on $L_p(ν)$, Proc. Amer. Math. Soc. (1998), to appear.
  • [11] L. Weis, Integral operators and changes of density, Indiana Univ. Math. J. 31 (1982), 83-96.
  • [12] P. You, Characteristic conditions for $c_0$-semigroups with continuity in the uniform operator topology for t>0, Proc. Amer. Math. Soc. 116 (1992), 991-997.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv134i2p169bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.